Ectopic Maxillary Canines : Segregation Analysis and a Twin Study

この論文をさがす

著者

    • CAMILLERI S.
    • Department of Orthodontics, Molecular Medicine, Kings College London
    • LEWIS C. M.
    • Division of Genetics, Molecular Medicine, Kings College London
    • MCDONALD F.
    • Department of Orthodontics, Molecular Medicine, Kings College London

収録刊行物

  • Journal of dental research  

    Journal of dental research 87(6), 580-583, 2008-06-01 

参考文献:  30件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021998381
  • NII書誌ID(NCID)
    AA00696534
  • 本文言語コード
    ENG
  • 資料種別
    NOT
  • ISSN
    00220345
  • データ提供元
    CJP書誌 
ページトップへ